# SDR SWIA2017072543571

- Difficulty date: June 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 29,830 hours, 18,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WEB ON PAX DOOR HAD CORRODED AREAS.  REPAIRED THE PAX DOOR AFT WEB IAW SRM.
